Volume 12, Issue 1 (4-2017)                   IJMSI 2017, 12(1): 163-175 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Name of Authors In This Volume. ABSTRACTS IN PERSIAN Vol.12, No.1. IJMSI. 2017; 12 (1) :163-175
URL: http://ijmsi.ir/article-1-1114-en.html
Abstract:  

Please see the full text contains the Pesian abstracts for this volume.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb